# SDR USAA2012091100005

- Difficulty date: August 14, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - EXFOLIATION CORROSION ON STRINGER SPLICE AT BS 912, S22R.  REPLACED STRINGER SPLICE AT BS 912, S22R IAW B737-400 SRM 51-40-02-0G FIGURES 8 AND 12.
